# SDR COEA2020051514911

- Difficulty date: April 3, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 38,837 hours, 46,519 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: S57110931200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 213191 NR 500030 HEAVY CHECK COE/MAJOR REPAIR: CENTER WING HOUSING FOR ACCESS PANEL 521DT HAS FRETTING LEVEL 2 CORROSION. CORRECTIVE ACTION: REPAIRED PER SRAS ES_0118638_01...16226 ISSUE A, DATED 5/5/2020.
